| Catalog Number |
TSVB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Swelling/ Edema (4577)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The implant at tooth site #11 was removed after the patient developed an infection three weeks after placement, accompanied by pain, edema, and inflammation.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D9: device availability unknown / not provided.G4: premarket identification k013227.H4: device manufacturer date unknown / not provided.H6: event problem codes:
1994: pain.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.